A new geometric invariant associated to the space of flat connections
Compositio Mathematica, Volume 73 (1990) no. 2, pp. 199-222.
@article{CM_1990__73_2_199_0,
     author = {Guruprasad, K. and Kumar, Shrawan},
     title = {A new geometric invariant associated to the space of flat connections},
     journal = {Compositio Mathematica},
     pages = {199--222},
     publisher = {Kluwer Academic Publishers},
     volume = {73},
     number = {2},
     year = {1990},
     mrnumber = {1046738},
     zbl = {0698.53016},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__73_2_199_0/}
}
TY  - JOUR
AU  - Guruprasad, K.
AU  - Kumar, Shrawan
TI  - A new geometric invariant associated to the space of flat connections
JO  - Compositio Mathematica
PY  - 1990
SP  - 199
EP  - 222
VL  - 73
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1990__73_2_199_0/
LA  - en
ID  - CM_1990__73_2_199_0
ER  - 
%0 Journal Article
%A Guruprasad, K.
%A Kumar, Shrawan
%T A new geometric invariant associated to the space of flat connections
%J Compositio Mathematica
%D 1990
%P 199-222
%V 73
%N 2
%I Kluwer Academic Publishers
%U http://www.numdam.org/item/CM_1990__73_2_199_0/
%G en
%F CM_1990__73_2_199_0
Guruprasad, K.; Kumar, Shrawan. A new geometric invariant associated to the space of flat connections. Compositio Mathematica, Volume 73 (1990) no. 2, pp. 199-222. http://www.numdam.org/item/CM_1990__73_2_199_0/

[CS] S.S. Chern and J. Simons: Characteristic forms and geometric invariants. Annals of Math. 99 (1974) 48-69. | MR | Zbl

[K] J.L. Koszul: "Fibre bundles and differential geometry". TIFR lecture notes, Springer-Verlag, (1986). | Zbl

[Ku] S. Kumar: Non-representability of cohomology classes by bi-invariant forms (Gauge and Kac-Moody groups). Comm. Math. Phys. 106 (1986) 177-181. | MR | Zbl

[M] J. Milnor: Remarks on infinite-dimensional Lie groups. In: Relativity, groups and topology II, DeWitt, B.S., Stora, R. (eds.). Les Houches (1983) 1009-1057. | MR | Zbl

[MS] J. Milnor and J.D. Stasheff: "Characteristic classes". Annals of Mathematics Studies No. 76, Princeton University Press (1974). | MR | Zbl

[S] E.H. Spanier: "Algebraic Topology". McGraw-Hill book company (1966). | MR | Zbl

[W] F.W. Warner: "Foundations of differentiable manifolds and Lie-groups". New York: Scott-Foresman (1971). | MR | Zbl